Affordable Access

Some inequalities for theq-beta and theq-gamma functions via someq-integral inequalities

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
204
Issue
1
Identifiers
DOI: 10.1016/j.amc.2008.06.055
Keywords
  • Q-Integral
  • Q-Gamma
  • Q-Beta

Abstract

Abstract Some new inequalities for the q-gamma, the q-beta and the q-analogue of the Psi functions are established via some q-integral inequalities.

There are no comments yet on this publication. Be the first to share your thoughts.